# SDR CALA2025022000396

- Difficulty date: February 17, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 75,542 hours, 32,321 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281400200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN RT SIDE I/B SEAT TRACK CORRODED AT FR 20.   REMOVED AND REPLACED SEAT TRACK AT FWD CABIN RT SIDE I/B FROM FR 12 TO FR24 IAW A320 SRM 51-42-11, SRM 51-72-11. SFR NO.1038443.
